U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

is it possible to overdose on a mixture of cataflam (diclofenac) and ibuprofen?

1 doctor answer1 doctor weighed in
Dr. John Goldman
Rheumatology 55 years experience
Do nOt do: These are both mixtures of nsaids and it is best to use one or the other. Using both together can lead to more toxicity without more efficacy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 7, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.